# SDR P5CA2020072700270

- Difficulty date: July 21, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,876 hours, 4,886 cycles
- System (JASC): 8011 · Engine Starter
- Part: Plug
- Part number: A75J
- Part serial: NSN
- Condition: Leaking
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG STARTER DRAIN PLUG CHECK VALVE FUNCTION FAIL AND OIL LEAK( PER AMM TASK 12-22-02-603-054-001 REV 130 REPLACE #1 ENG STARTER DRAIN PLUG AND SERVICE STARTER OIL WITH MOBILE JET -11 AND OVERFLOW, CONDITION CHK NO LEAK FOUND AND CONDITION SATISFACTORY. )
